# SDR SWAA2024020246283

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 63,746 hours, 37,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dragging
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - R2 DOOR SLIDE GIRT DRAGGING ON THE DOORWAY<[01] SHIFTED SLIDE INTO SLIDE COVER OF R2 DOOR TO PREVENT IT FROM DRAGGING PER AMM 25-66-01;[02] SHIFTED SLIDE INTO COVER OF R2 DOOR IAW AMM 25-66-01.
